ON INTEGRAL INEQUALITIES RELATED TO OPIAL'S INEQUALITY

Main Article Content

TIAN-SHOW HWANG
GOU-SHENG YANG

Abstract




ON INTEGRAL INEQUALITIES RELATED TO OPIAL'S INEQUALITY




Article Details

How to Cite
HWANG, T.-S., & YANG, G.-S. (1990). ON INTEGRAL INEQUALITIES RELATED TO OPIAL’S INEQUALITY. Tamkang Journal of Mathematics, 21(2), 177–183. https://doi.org/10.5556/j.tkjm.21.1990.4654
Section
Papers

References

E. K. Godunova, and V. I. Levin, On an inequality of Maroni (Russian), Mat. Zametki 2, 221-224 (1967).

D. S. Mitrinovic, Analytic Inequalities, Springer-Verlag, New York, 1970.

C. Olech, "A simple proof of a certain result of Z. Opial," Ann. Polon. Math., 8, 61-63 (1960).

Z. Opial, Sur une inegalite, Ann. Polon. Math., 8, 29-32 (1960).

B. G. Pachpatte, "On Opial-Godunova and Levin type inequalities," Tamkang J. Math., (to appear).

G. S. Yang, "On a certain result of Z. Opial," Proc. Japan Acad. 42, 78-83 (1966).

Most read articles by the same author(s)

1 2 3 > >>